Improved morphological top-hat

Jackway, P. T. (2000) Improved morphological top-hat. Electronics Letters, 36 14: 1194-1195. doi:10.1049/el:20000873


Author Jackway, P. T.
Title Improved morphological top-hat
Journal name Electronics Letters   Check publisher's open access policy
ISSN 0013-5194
Publication date 2000
Sub-type Article (original research)
DOI 10.1049/el:20000873
Volume 36
Issue 14
Start page 1194
End page 1195
Total pages 2
Place of publication UK
Publisher IEE
Collection year 2000
Language eng
Subject C1
280203 Image Processing
780199 Other
0906 Electrical and Electronic Engineering
Abstract An improved morphological top-hat transform is presented which offers improved detection of light or dark image blobs in the presence of certain types of noise.
Keyword Computer Science, Interdisciplinary Applications
Engineering, Electrical & Electronic
Algorithms
Mathematical transformations
Mathematical operators
Mathematical morphology
Light interference
Image quality
Q-Index Code C1

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Information Technology and Electrical Engineering Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 35 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 48 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 10 Jun 2008, 11:36:54 EST